# SDR DALA2024011700721

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,434 hours, 44,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 DR4 609 DOOR ARMED KNUCKLE KNOCKER INOP. CORRECTIVE ACTION: ADJUSTED DOOR TRIM AND OPS NOW NORMAL. (5083617)
